EconPapers    
Economics at your fingertips  
 

Subsampling the mean of heavy-tailed dependent observations

Piotr Kokoszka and Michael Wolf ()

Economics Working Papers from Department of Economics and Business, Universitat Pompeu Fabra

Abstract: We establish the validity of subsampling confidence intervals for the mean of a dependent series with heavy-tailed marginal distributions. Using point process theory, we study both linear and nonlinear GARCH-like time series models. We propose a data-dependent method for the optimal block size selection and investigate its performance by means of a simulation study.

Keywords: Heavy tails; linear time series; subsampling (search for similar items in EconPapers)
JEL-codes: C10 C14 C32 (search for similar items in EconPapers)
Date: 2002-02
New Economics Papers: this item is included in nep-ecm, nep-ets, nep-ias and nep-pke
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://econ-papers.upf.edu/papers/600.pdf Whole Paper (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:upf:upfgen:600

Access Statistics for this paper

More papers in Economics Working Papers from Department of Economics and Business, Universitat Pompeu Fabra
Bibliographic data for series maintained by ().

 
Page updated 2020-11-27
Handle: RePEc:upf:upfgen:600